By Topic

A new solution of the discrete algebraic Riccati equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Howerton, R. ; Morris Brown College, Atlanta, GA, USA

A theoretically interesting and computationally attractive solution of the discrete algebraic Riccati equation is presented. The solution is based on Luenberger's canonical representation of controllable multivariable systems and a result due to Vaughan whereby the solution is written in terms of the eigenvectors of a corresponding Hamiltonian matrix. Concise expressions for these eigenvectors are developed in terms of a much simpler reduced Hamiltonian system.

Published in:

Automatic Control, IEEE Transactions on  (Volume:19 ,  Issue: 1 )